# SDR REXA2021031100117

- Difficulty date: January 29, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N840AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8040
- Aircraft time: 25,056 hours, 25,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retaining Clip
- Part number: 601R31171
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 280 RBL 9 OB CLIP IS CRACKED	"REMOVED AND REPLACED F.S 280 RBL 9 OB CLIP IAW CRJ 200 SRM 51-24-16 AND 51-42-21
"
